# SDR GAIA99229

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 307
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNIG ROUTINE MAINTENANCE IN DEN, IT WAS DISCOVERED THAT THE EMERGENCY EXIT LIGHTS AT THE MAIN ENTRANCE DOOR WERE INOPERATIVE.  RELAMPED THE EMERGENCY EXIT LIGHTS AT THE MAIN ENTRANCE DOOR.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
